The suprema of families of $H$-closed extensions of Hausdorff spaces
Doklady Akademii Nauk, Tome 193 (1970) no. 6, pp. 1241-1244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_6_a7,
author = {I. I. Parovichenko},
title = {The suprema of families of $H$-closed extensions of {Hausdorff} spaces},
journal = {Doklady Akademii Nauk},
pages = {1241--1244},
year = {1970},
volume = {193},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_6_a7/}
}
I. I. Parovichenko. The suprema of families of $H$-closed extensions of Hausdorff spaces. Doklady Akademii Nauk, Tome 193 (1970) no. 6, pp. 1241-1244. http://geodesic.mathdoc.fr/item/DAN_1970_193_6_a7/